Leaked ....

I and my boyfriend had sex using condom but when he came out it got broken . I took I pill within 1 hour of that . I.e on 11.9.16 But m scared. Is there any chances of getting pregnant ?? What about periods ? Last month I had my period around 21.8.16 . Please help!
views-icons 22 Views Bookmark this Answer

Doctor Answers (1) on Leaked ....

doctor profile image
Dr. Harsha Bangalore | General Physician
Hello there...I can understand your concern. you have sexual intercourse 20 days after your menstrual bleeding and took am ipill after that. so the chances of getting pregnant very minimal. since you have taken ipill you might get some irregular bleeding in the next few days. don't worry about that. it is normal. however if you miss your next menstrual cycle, then do a urine pregnancy test and consult a gynaecologist for further evaluation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?